Header menu link for other important links
Smooth expansion to solve high-order linear conformable fractional PDEs via residual power series method: Applications to physical and engineering equations
El-Ajou A., Al-Smadi M., Oqielat M.N., ,
Published in Ain Shams University
Volume: 11
Issue: 4
Pages: 1243 - 1254
We present a fractional series solution (FSS) for a class of higher-order linear fractional PDEs. The fractional derivative in this class is considered in the conformable fractional derivative (Co-FD) sense. An appropriate expansion was introduced to reach an FSS that is consistent with the target equations in this research. The residual power series technique is used to determine the coefficients of the FSS. Five applications are tested to verify the effectiveness of the used method, as well as to compare the current results with the previous results for the same applications in which the fractional derivative was considered in the Caputo sense. Numerical and graphical comparisons are made to determine the compatibility of the behavior of the solution in the case of the use of the concept of Co-FD as a suitable alternative to the use of the concept of Caputo fractional derivative (Ca-FD) in the modeling of natural phenomena. © 2020
About the journal
JournalAin Shams Engineering Journal
PublisherAin Shams University
Open AccessNo